# SDR SIMA20140412006

- Difficulty date: April 12, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 28,553 hours, 20,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ON AFT SIDE OF FRAME AT FS 280.00 FOR MAIN AVIONICS COMPARTMENT FLOORBOARD IS CORRODED.  R & R FLOOR SUPPORT IAW SRM 51-42-06.
